# SDR DALA2025021401154

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 73,876 hours, 28,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6868364) R1 DOOR EMG LIGHT GROUP INOP. R/R BATTERY PACK FOR R1 DOOR GROUP REF B737 AMM 33-51. OPS CHECK GOOD.
